# SDR FDEA201103241165

- Difficulty date: March 24, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N876923
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SILL PLATE ATTACHING BRACKETS CORRODED ON UNDERSIDE. CORRODED DOOR 4L SILL PLATE BRACKET REMOVED AND REPLACED IAW SRM 51-40-02 REV 102. REPAIR IS CLASSIFIED AS MINOR.
